Open Access
Translator Disclaimer
July, 1989 Further Asymptotic Laws of Planar Brownian Motion
Jim Pitman, Marc Yor
Ann. Probab. 17(3): 965-1011 (July, 1989). DOI: 10.1214/aop/1176991253

Abstract

The asymptotic distributions for large times of a variety of additive functionals of planar Brownian motion $Z$ are derived. Associated with each point in the plane, and with the point infinity, there is a complex Brownian motion governing the asymptotic behavior of windings of $Z$ close to that point. An independent Gaussian field over the plane governs fluctuations in local occupation times of $Z$, while a further independent family of complex Brownian sheets governs finer features of the windings of $Z$. These results unify and extend earlier results of Kallianpur and Robbins, Spitzer, Kasahara and Kotani, Messulam and the authors.

Citation

Download Citation

Jim Pitman. Marc Yor. "Further Asymptotic Laws of Planar Brownian Motion." Ann. Probab. 17 (3) 965 - 1011, July, 1989. https://doi.org/10.1214/aop/1176991253

Information

Published: July, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0686.60085
MathSciNet: MR1009441
Digital Object Identifier: 10.1214/aop/1176991253

Subjects:
Primary: 60G65
Secondary: 60F05 , 60F17 , 60G44 , 60G55 , 60H05

Keywords: Additive functionals , Asymptotic distributions , Brownian motion , Brownian sheets , continuous martingales , singular integrals , Winding numbers

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.17 • No. 3 • July, 1989
Back to Top